anaaki_mlb (anaaki_mlb) wrote in iud_divas,
anaaki_mlb
anaaki_mlb
iud_divas

Paragard no more?

I think I'm going to just have mine taken out, y'all.


I got it put in at the very beginning of September. But the past couple months have been nothing but really painful cramps, and heavy periods. The period I'm on right now has been 12 days long. Blegh.

Plus I went on it hoping that I would lose weight and my moods would be all nice but neither of those things have happened, so i think I need to go back to being on hormone birth control.

I mean, the cramps go all the way into my thighs. So not only am I crabby, tired, feeling ill, depressed, but now I have these excruciatingly bad cramps where I just want to lash out at everyone and sulk.



It's time Paragard :( I hope you hurt less coming out than you did going in. 
Tags: cramping, paragard, periods, removal, updates short term
Subscribe

  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

  • 4 comments